# SDR AALA016029

- Difficulty date: March 15, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO-CCI- FOUND SEATS 24-32 EMERGENCY LIGHT INOPERATIVE.  FOUND SHORTED BLACK WIRE AT SEAT 30FED.  REPAIRED, SYSTEM OPS CHECKS GOOD PER MM.  (M)
